# SDR HALA20251014317

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 22,248 hours, 4,817 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR R WING LEAK. FOUND AIR CYCLE MACHINE DAMAGED REMOVED ACM IAW A321 AMM 21-52-21. INSTALLED NEW ACM PER A321 AMM 21-52-21 NO LEAKS NOTED NO ECAM FAULTS NOTED CHKS OK.
